# SDR SWAA2021072933683

- Difficulty date: March 24, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,759 hours, 42,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER THRESHOLD IS CRACKED / REMOVED AND REPLACED FWD CARGO CENTER THRESHOLD IAW AMM 53-11-02
